JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal for History of Mathematics
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-931X 
eISSN :
 
Journal DOI :
10.14477/jhm 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Chinese Mathematics in Chosun
  • Lee, Chang Koo ; Hong, Sung Sa ;
  • Journal for History of Mathematics, volume 26, issue 1, 2013, Pages 1~9
  • DOI : 10.14477/jhm.2013.26.1.001
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • The Rebirth of the IMU and ICM
  • Kim, Daniel G. ; Kim, Sung Sook ;
  • Journal for History of Mathematics, volume 26, issue 1, 2013, Pages 21~32
  • DOI : 10.14477/jhm.2013.26.1.021
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)